MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72400023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 05/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for cuff is udi: (b)(4).Concomitant product udi for pump is (b)(4).
 
Event or Problem Description
It was reported that this artificial urinary sphincter (aus) was associated with recurring urinary incontinence.The cuff appeared to be functioning properly; however, the physician elected to replace the original pressure-regulating balloon (prb) with a higher pressure prb to improve continence.A surgical procedure was performed, and cystoscopy confirmed the implant looked appropriate.There were no further patient complications reported.
 
Additional Manufacturer Narrative
Concomitant product udi for cuff is udi: (b)(4).Concomitant product udi for pump is (b)(4).There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptom of incontinence is a known risk associated with implant of these devices as indicated in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22311863
Report Number2124215-2025-40533
Device Sequence Number12998811
Product Code EZY
UDI-Device Identifier00878953000619
UDI-Public(01)00878953000619(17)290714(10)1100547494
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72400023
Device Catalogue Number72400023
Device Lot Number1100547494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date08/21/2025
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUFF. UPN: 72404130 LOT:1100500965; CUFF. UPN: 72404130 LOT:1100500965; PUMP. UPN:72404127 LOT:1100638284; PUMP. UPN:72404127 LOT:1100638284
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexUnknown